Publication
Title
Quantified functional analysis and seminormed spaces: a dual adjunction
Author
Language
English
Source (journal)
Journal of pure and applied algebra. - Amsterdam
Publication
Amsterdam : 2006
ISSN
0022-4049
Volume/pages
207:3(2006), p. 675-686
ISI
000241718000010
Full text (Publishers DOI)
Full text (open access)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 18.05.2017
To cite this reference